# SDR DXTR2016103102

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,826 hours, 7,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 8,826 hours, 7,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT WING FAIRING SCRATCHED (GOUGED) APPROXIMATE LOCATION FS 254.00 WL.100.  SKIN THICKNESS IN THIS AREA IS 0.040".  REPAIRED IAW ENGINEERING ORDER ERO-868481.
